# SDR UIEA2018030600342

- Difficulty date: March 5, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 83,679 hours, 17,597 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS FOR THE LT SIDE WINDOW,   QRH PROCEDURE COMPLETED, EICAS MESSAGE REMAINED.  SWAPPED THE L3 WINDOW SENSOR IAW AMM 30-41-00. WINDOW HEAT BITE TESTED GOOD.
